# SDR CALA2011112800768

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 43,652 hours, 15,210 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61141
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO INNER DOOR SKIN CORRODED LOWER AFT CORNER.  MARKED INSTALLED REPAIR DOUBLER (SEE 44.008 FOR PARTIAL WORK ACCOMPLISHED) REF EC/RA 5232-01119.
